Please use this identifier to cite or link to this item:
標題: Further refinement of pairing computation based on Miller's algorithm
作者: Liu, C.L.
Horng, G.
Chen, T.Y.
關鍵字: algorithm;elliptic curve;cryptography;pairing computation;Miller's;algorithm;protocol
Project: Applied Mathematics and Computation
期刊/報告no:: Applied Mathematics and Computation, Volume 189, Issue 1, Page(s) 395-409.
In 2006, Blake, Murty and Xu proposed three refinements to Miller's algorithm for computing Weil/Tate pairings. In this paper we extend their work and propose a generalized algorithm, which integrates their first two algorithms. Our approach is to pre-organize the binary representation of the involved integer to the best cases of Blake's algorithms. Further, our refinement is more suitable for Solinas numbers than theirs. We analyze our algorithm and show that our refinement has better performance than the original algorithms. (c) 2006 Elsevier Inc. All rights reserved.
ISSN: 0096-3003
DOI: 10.1016/j.amc.2006.11.135
Appears in Collections:資訊科學與工程學系所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.